# SDR MASA200800305

- Difficulty date: April 4, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 25,010 hours, 19,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 750006000D
- Part serial: 0605
- Condition: Leaking
- Location: Nlg Ww
- Part time: 17,781 hours, 13,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 2761 SLC-PHX.  HYD 3 LOW PRESSURE WARNING FOLLOWED BY TOTAL LOSS OF HYDRAULIC FLUID.  AC DECLARED EMERGENCY.  CONTRACT MX FOUND HYD LINE LEAKING IN NOSE WHEEL AREA.  REMOVED AND REPLACED SELECTOR VALVE AND BLED HYDRAULICS, OPS AND LEAK CHECK GOOD.
